# SDR SWAA043492

- Difficulty date: December 1, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 59,591 hours, 44,516 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546810
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FLOORBEAM AT BS 967, RBL 28, CORRODED.  REMOVED AND REPLACED FLOORBEAM SECTION PER SRM.
